# SDR QXEA9801370

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 6120 · Propeller Controlling System
- Part: Tseu
- Part number: 311835404
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOI- AFTER TAKEOFF, THE AUTOFEATHER ARM LIGHT ILLUMINATED.  CHECKED AGAIN AFTER LANDING AND THE AUTOFEATHER WILL NOT ARM.  REPLACED THE NR 2 TORQUE SIGINAL CONDITIONER (TSEU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
